Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is it normal to spot after stopping birth control?

I was on Ortho-Tri Cyclen Lo for 10 years, without every stopping or missing pills. I was supposed to start a new pack of birth control on the 15th, but my Dr. told me I should have at least one month off before we start trying so I can get my cycle regulated so I didn't start the new pack...but now I am spotting. Is this normal? I already had my period starting on the 12th of this month and ending on the 16th.

Answer Question
 
mamaSomeday

Asked by mamaSomeday at 2:13 AM on Aug. 25, 2010 in Trying to Conceive

Level 8 (237 Credits)
Answers (3)
  • Tho I haven't been on that particular birth control, I know almost all birth controls its normal to spot while using them and also after getting off. Your body needs to figure itself out again. It's been a long time since it has been hormone free. It usually takes a few months to get regular again. Good luck, if it would make you feel better you can always call the doctor, or google the birth control and look for FAQS.
    Amelia512

    Answer by Amelia512 at 3:17 AM on Aug. 25, 2010

  • After stopping BC almost anything is normal. Anything from spotting to missing your period. After I stopped YAZ I didnt have a period for two months. I was convinced I must be pregnant- even had an ultrasound. But it was just the BC messing with my hormones.
    stenhouse_baby

    Answer by stenhouse_baby at 3:54 AM on Aug. 25, 2010

  • Yup a pretty common occurance.
    vbruno

    Answer by vbruno at 10:59 AM on Aug. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN